Zhonghua Qiao
Results

Journal Article
Fast High Order and Energy Dissipative Schemes with Variable Time Steps for Time-Fractional Molecular Beam Epitaxial Growth Model
Annals of Applied Mathematics, Vol. 39 (2023), Iss. 4 : pp. 429–461

Journal Article
The Sensitivity Analysis for the Flow Past Obstacles Problem with Respect to the Reynolds Number
Advances in Applied Mathematics and Mechanics, Vol. 4 (2012), Iss. 1 : pp. 21–35

Journal Article
Moving Finite Element Simulations for Reaction-Diffusion Systems
Advances in Applied Mathematics and Mechanics, Vol. 4 (2012), Iss. 3 : pp. 365–381

Journal Article
A New Multi-Component Diffuse Interface Model with Peng-Robinson Equation of State and Its Scalar Auxiliary Variable (SAV) Approach
Communications in Computational Physics, Vol. 26 (2019), Iss. 5 : pp. 1597–1616

Journal Article
Extended Hydrodynamic Models and Multigrid Solver of a Silicon Diode Simulation
Communications in Computational Physics, Vol. 20 (2016), Iss. 3 : pp. 551–582

Journal Article
Dimension-Reduced Hyperbolic Moment Method for the Boltzmann Equation with BGK-Type Collision
Communications in Computational Physics, Vol. 15 (2014), Iss. 5 : pp. 1368–1406

Journal Article
Numerical Investigations of the Dynamical Behaviors and Instabilities for the Gierer-Meinhardt System
Communications in Computational Physics, Vol. 3 (2008), Iss. 2 : pp. 406–426

Journal Article
Artificial Regularization Parameter Analysis for the No-Slope-Selection Epitaxial Thin Film Model
CSIAM Transactions on Applied Mathematics, Vol. 1 (2020), Iss. 3 : pp. 441–462

Journal Article
Wong–Zakai Approximations of Stochastic Allen–Cahn Equation
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 5 : pp. 681–694

Journal Article
A Second-Order Convex Splitting Scheme for a Cahn-Hilliard Equation with Variable Interfacial Parameters
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 6 : pp. 693–710

Journal Article
Stability and Convergence Analysis of Second-Order Schemes for a Diffuse Interface Model with Peng-Robinson Equation of State
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 6 : pp. 737–765

Journal Article
Two-Phase Image Segmentation by the Allen-Cahn Equation and a Nonlocal Edge Detection Operator
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 4 : pp. 1147–1172